# SDR FDEA2020080321747

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 40,138 hours, 6,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1030-1035
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND APPROXIMATE 0.6" IN LENGTH FOR BOTH CRACKS FOUND DURING HIGH FREQUENCY EDDY CURRENT INSPECTION  FUSELAGE SKIN BETWEEN BS 1030 AND 1035, STRINGER 37R.
